# SDR DL76S981272

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Slats
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKINS ON THE TRAILING EDGE WEDGES OF THE NR 9, 10, AND 12 SLATS WERE FOUND WITH DELAMINATED AREAS.  REPAIRED PER ERA 365048-14AD.
